# SDR R61A201903070268

- Difficulty date: March 7, 2019
- Submitted: March 16, 2019
- Operation: Air carrier
- Aircraft: N438YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000428
- Aircraft time: 11,305 hours, 7,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 17086125001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK*** PASSENGER CABIN CF III FLOOR STRUCTURE, CORROSION FOUND AT SPLICE PLATE AREA OF FRAME 89 RBL 12". PASSENGER CABIN CF III FLOOR STRUCTURE, SPLICE PLATE AREA OF FR 89 RBL 12" REPLACED IAW SRM 51-43-03.  A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
